MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO (US) 2.25/15; CORONARY DRUG-ELUTING STENT

BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO (US) 2.25/15; CORONARY DRUG-ELUTING STENT
Model Number 401741
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Combination product: yes.
 
Event or Problem Description
An orsiro drug-eluting stent system was selected for treatment of the lcx.During withdrawal of the device through guidezilla extension catheter the shaft separated from tip with stent.The stent was retrieved from guidezilla.
 
Additional Manufacturer Narrative
Combination product: yes.The complaint instrument was not returned for analysis.Therefore, no technical investigation on the subject could be performed.Only two fragments of the guiding extension catheter which was used in the intervention were returned for technical investigation.All fragments were inspected, and it could be verified that the dislodged stent, its fragments or parts of the delivery system was not found inside of the fragments.Review of the production documentation verified that the instruments were manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.During final inspection, every stent system undergoes visual inspection to ensure correct stent embedding and homogeneous crimping of the stent.Further, the stent outer diameter is verified to 100 percent, the stent retention force and the tensile strength of the delivery system of a defined amount of samples is tested from every lot.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause could be determined.

Brand Name
ORSIRO (US) 2.25/15
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
MDR Report Key10601329
Report Number1028232-2020-04148
Device Sequence Number3158606
Product Code NIQ
UDI-Device Identifier07640130438965
UDI-Public07640130438965
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/13/2021
Device Model Number401741
Device Catalogue NumberSEE MODEL NO.
Device Lot Number05196220
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/18/2020
Initial Date Received by Manufacturer 09/08/2020
Supplement Date Received by Manufacturer11/24/2020
Initial Report FDA Received Date09/29/2020
Supplement Report FDA Received Date12/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;